# SDR DALA2021062503451

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON LH CREASE BEAM WEB BTW STA 940 TO 960 IN REF NRC 00652. CORRECTIVE ACTION:SUMMARY OF NRC 00832; CREASE BEAM WEB WAS REPLACED PER B-757-200 S.R.M. (1852431)
